Mathematische Annalen

, Volume 321, Issue 4, pp 817–884

Moduli spaces of stable sheaves on abelian surfaces

  • Kōta Yoshioka
Original article

Abstract.

In this paper, we consider basic problems on moduli spaces of stable sheaves on abelian surfaces. Our main assumption is the primitivity of the associated Mukai vector. We determine the deformation types, albanese maps, Bogomolov factors and their weight 2 Hodge structures. We also discuss the deformation types of moduli spaces of stable sheaves on K3 surfaces.

Mathematics Subject Classification (1991): 14D20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Kōta Yoshioka
    • 1
  1. 1.Department of Mathematics, Faculty of Science, Kobe University, Kobe, 657, Japan (e-mail: yoshioka@math.kobe-u.ac.jp)JP

Personalised recommendations